# SDR SWIA202053791

- Difficulty date: October 4, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N632SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10330
- Aircraft time: 20,464 hours, 16,420 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT ANGLE FOR COCKPIT FLOOR PANEL 221ALF HAS EVIDENCE OF CORROSION.  C-CHECK RO 11/1/2020.  REMOVED AND REPLACED THE FS 280 COCKPIT FLOOR SUPPORT ANGLE, REF CRJ700 SRM DRAWING.
